Generalized KdV and Burger Equations and Various Vanishing Limits

Authors

  • Pawan Shrestha Central Department of Mathematics, Tribhuvan University, Kirtipur, Nepal
  • Durga Jang KC Central Department of Mathematics, Tribhuvan University, Kirtipur, Nepal
  • Ramjee Sharma University of North Georgia - Gainesville Campus: Oakwood, GA, US https://orcid.org/0000-0001-5797-9705

DOI:

https://doi.org/10.3126/jist.v28i2.54429

Keywords:

Burger equation, KdV equations, nonlinearity, vanishing viscosity

Abstract

In this analytical and numerical study, we look at the generalized KdV equation by letting different coefficients go to zero. Numerical study is carried out by the pseudospectral method. Our study shows that there is no difference between the behavior of the solutions in the limiting case and the solutions in the case when the corresponding coefficients are exactly zero.

Downloads

Download data is not yet available.
Abstract
55
PDF
75

Downloads

Published

2023-12-27

How to Cite

Shrestha, P., KC, D. J., & Sharma, R. (2023). Generalized KdV and Burger Equations and Various Vanishing Limits. Journal of Institute of Science and Technology, 28(2), 91–99. https://doi.org/10.3126/jist.v28i2.54429

Issue

Section

Research Articles